# SDR SWAA2022032069434

- Difficulty date: February 5, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD B/H SHROUD CRACKED 142NWB. 8-17 / [01] RECEIVED NEW AFT CARGO PANEL 142NWB. PANEL WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q009XUNE.;[02] VERIFIED STEP 1
